Functional Analysis and Its Applications

, Volume 1, Issue 4, pp 257–261

Orbits of greatest dimension in semi-simple linear Lie groups

  • E. M. Andreev
  • É. B. Vinberg
  • A. G. Élashvili
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    E. B. Dynkin, Semi-simple subalgebras of semi-simple Lie algebras, Matem. Sb.,30 (72), 349–462 (1952).Google Scholar
  2. 2.
    D. Khadzhiev, Some questions on the theory of vector invariants, Matem. Sb.,72 (114), 420–435 (1967).Google Scholar

Copyright information

© Consultants Bureau 1968

Authors and Affiliations

  • E. M. Andreev
  • É. B. Vinberg
  • A. G. Élashvili

There are no affiliations available

Personalised recommendations